Home Current Issue Previous Issues Published Ahead-of-Print Collections For Authors Journal Info
Skip Navigation LinksHome > February 2006 - Volume 25 - Issue 2 > Infectious Pericarditis in Children
Pediatric Infectious Disease Journal:
doi: 10.1097/01.inf.0000199886.46894.d8
Concise Reviews of Pediatric Infectious Diseases(R)

Infectious Pericarditis in Children

Demmler, Gail J. MD


Search for Similar Articles
You may search for similar articles that contain these same keywords or you may modify the keyword list to augment your search.